Loading [MathJax]/jax/output/SVG/config.js
Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2008, Volume 1, Issue 2, Pages 188–196 (Mi jsfu18)  

This article is cited in 7 scientific papers (total in 7 papers)

A Generalized Model of Nonlinear Operators of Volterra Type and Lyapunov Functions

Rasul N. Ganikhodzhaev, Mansoor X. Saburov

National University of Uzbekistan
Full-text PDF (321 kB) Citations (7)
References:
Abstract: In some problems of population genetics we deal with studying asymptotic behavior of the trajectory of nonlinear mappings of a simplex into itself. The present paper is devoted to investigation of homeomorphisms of such mappings and asymptotic behavior. Such a homeomorphism allows us to determine the pre-history of a biological system.
Keywords: nonlinear operators, asymptotical behavior, Lyapunov function.
Received: 01.09.2007
Received in revised form: 03.02.2008
Accepted: 10.04.2008
Bibliographic databases:
UDC: 519.98
Language: Russian
Citation: Rasul N. Ganikhodzhaev, Mansoor X. Saburov, “A Generalized Model of Nonlinear Operators of Volterra Type and Lyapunov Functions”, J. Sib. Fed. Univ. Math. Phys., 1:2 (2008), 188–196
Citation in format AMSBIB
\Bibitem{GanSab08}
\by Rasul~N.~Ganikhodzhaev, Mansoor~X.~Saburov
\paper A Generalized Model of Nonlinear Operators of Volterra Type and Lyapunov Functions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 2
\pages 188--196
\mathnet{http://mi.mathnet.ru/jsfu18}
\elib{https://elibrary.ru/item.asp?id=11482596}
Linking options:
  • https://www.mathnet.ru/eng/jsfu18
  • https://www.mathnet.ru/eng/jsfu/v1/i2/p188
  • This publication is cited in the following 7 articles:
    1. X. R. Rasulov, “On the qualitative analysis of a class of Volterra quadratic stochastic operators with continuous time”, Math. Notes, 116:5 (2024), 1080–1093  mathnet  crossref  crossref
    2. Saburov M., “On Discrete-Time Replicator Equations With Nonlinear Payoff Functions”, Dyn. Games Appl., 12:2 (2022), 643–661  crossref  mathscinet  isi  scopus
    3. Mukhamedov F., Embong A.F., Rosli A., “Orthogonal-Preserving and Surjective Cubic Stochastic Operators”, Ann. Funct. Anal., 8:4 (2017), 490–501  crossref  zmath  isi  scopus
    4. Mukhamedov F., Saburov M., “Stability and Monotonicity of Lotka-Volterra Type Operators”, Qual. Theor. Dyn. Syst., 16:2 (2017), 249–267  crossref  zmath  isi  scopus
    5. M. Kh. Saburov, “On the Surjectivity of Quadratic Stochastic Operators Acting on the Simplex”, Math. Notes, 99:4 (2016), 623–627  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Rozikov U.A., Zhamilov U.U., “Volterra quadratic stochastic operators of a two-sex population”, Ukrainian Math. J., 63:7 (2011), 1136–1153  crossref  mathscinet  zmath  isi  elib
    7. Ganikhodzhaev R., Mukhamedov F., Rozikov U., “Quadratic stochastic operators and processes: results and open problems”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 14:2 (2011), 279–335  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:553
    Full-text PDF :172
    References:60
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025